# SDR AALA202108194224

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 58,392 hours, 24,221 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26078252
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SIGNIFICANT NOSE WHEEL SHIMMY FELT DURING TAKE OFF ROLL ABOVE 120K. AIR INTERRUPTED TO IAD. FLIGHT DID NOT DECLARE EMERGENCY AND WAS NOT OVERWEIGHT FOR LANDING. T/S IAW FIM 32-51-00-810-804. NO STRUCTURAL DAMAGE NOTED. PERFORMED PRECAUTIONARY REMOVED AND REPLACEMENT OF LEFT NOSE WHEEL (AALA202108182531) AND TIRE ASSEMBLY (AALA202108191522). PERFORMED PRECAUTIONARY REMOVED AND REPLACEMENT OF RIGHT NOSE WHEEL AND TIRE ASSEMBLY (AALA202108196969). PER AMM 32-45-21. PERFORMED TAXI TO CONFIRM NO STEERING ISSUES OR APPARENT VIBRATION. NO DEFECTS NOTED AT THIS TIME.
